# SDR COMA0160642

- Difficulty date: August 23, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N431CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7472
- Aircraft time: 501 hours, 429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLIGHT #5570.  DURING PRE-FLIGHT INSPECTION AT GRR FOUND SECTION OF RIGHT FLOOR EMERGENCY LIGHTING INOPERATIVE.CLEANED AND RE-SEATED AFFECTED FLOOR EMERGENCY LIGHTING STRIPS, OPERATIONAL CHECK WAS SATISFACTORY.
